# SDR UHLA002712

- Difficulty date: November 4, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 3234 · Landing Gear Selector
- Part: Controller
- Condition: Faulty
- Location: Cockpit
- Part time: 18,819 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 35 - BED-TTN - DURING CRUISE, LANDING GEAR HANDLE GEAR UNSAFE LIGHT FLASHING IN FLIGHT.  MAIN GEAR DOORS VERIFIED NOT OPENING.  FLIGHT LANDED WITHOUT INCIDENT IN TTN.  AIRCRAFT FERRIED TO BUF.  LANDING GEAR CONTROLLER REPLACED AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.  (M)
